# SDR COMA0570091

- Difficulty date: August 4, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 2,253 hours, 1,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00846
- Condition: Overtemp
- Location: Left
- Part time: 2,253 hours, 1,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6647 - DURING CLIMBOUT OF CVG NOTED SMOKE IN THE CABIN, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LT AIR CYCLE MACHINE.
